An Improved Calculation of the General Elliptic Integral of the Second Kind in the Neighbourhood of x= 0.
Numerische Mathematik, Tome 25 (1975), pp. 99-102
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1975__25_132363,
author = {P. Midy},
title = {An {Improved} {Calculation} of the {General} {Elliptic} {Integral} of the {Second} {Kind} in the {Neighbourhood} of x= 0.},
journal = {Numerische Mathematik},
pages = {99--102},
year = {1975},
volume = {25},
zbl = {0299.65015},
url = {http://geodesic.mathdoc.fr/item/NUMA_1975__25_132363/}
}
P. Midy. An Improved Calculation of the General Elliptic Integral of the Second Kind in the Neighbourhood of x= 0.. Numerische Mathematik, Tome 25 (1975), pp. 99-102. http://geodesic.mathdoc.fr/item/NUMA_1975__25_132363/